# SDR IXXA060091S

- Difficulty date: October 5, 2004
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RIGHT WING LEADING EDGE CAVITY RIB CRACKED AT STATION XFS 404.  REMOVED DAMAGE.  FABRICATED REPAIR PART, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED REPAIR PART AND NEW FASTENERS AT RIGHT WING LEADING EDGE CAVITY AT STATION XFS 404 IAW DC8 SRM 57-2-0, 51-1-20, 51-1-4, 51-1-5, AND 51-1-8.
